A coincidence-point problem of Perov type on rectangular cone metric spaces

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a coincidence-point problem in the setting of rectangular cone metric spaces. Using alpha-admissible mappings and following Perov's approach, we establish some existence and uniqueness results for two self-mappings. Under a compatibility assumption, we also solve a common fixed-point problem.
Original languageEnglish
Pages (from-to)4307-4317
Number of pages11
JournalTHE JOURNAL OF NONLINEAR SCIENCES AND ITS APPLICATIONS
Volume10
Publication statusPublished - 2017

Fingerprint Dive into the research topics of 'A coincidence-point problem of Perov type on rectangular cone metric spaces'. Together they form a unique fingerprint.

Cite this